Aoritc stenosis liknk to chest infection
I have congential aortic stenosis, while it is mild I have had an increase in symptoms in the last few years. I have alos notice in the last 2 years I have become very suseptible to infection, catching pretty much everything going, I have had loads of chest infections. I finished antibiotics for...
Chest infection, taken antibiotics and steroids, have cold sweats
the only way I can describe my symptoms are as follows: I have had a chest infection for the past two weeks and on my second course of antibotics and steroids. I had a episode where my vision was - like moving sideways like a film reel ! it lasted about an hour and I told the doctor who sent me...
Chest infection, stinging on passing urine. Taken flu injection. Cure?
I have finished antibiotics for a chest infection ( clarithromycin 500mg) and now I have stinging and itch when I pass urine. I had my flu injection on friday12th October and have felt unwell since Monday 15th - aches and pains all over my body. What would help the itch and stinging as they are...
I am a Homoeopath. Therefore I need to get more details about your sensations, locations, causations, aggravating and ameliorating conditions etc to suggest a remedy. We do not give antibiotics for infection. We treat the patient and the chest infection will get cured. Get back to me with the details.
Dr. C. J. Varghese
I have had a recent flu like illness and concurrent chest infection treated with ab's. now i have nausea and dizziness for the past 4 days. No vomiting or pain
recent flu like illness, cold, nasal congestion leads to ear block, Eustachian tube blockage which gives rise to dizziness and nausea.
I will advise you to take steam inhalation and decongestants for few days which will relieve your symptoms. I will also advise you to consult physician and take his opinion.
I hope you understood, take care and get well soon.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions